# SDR DALA2024120911548

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 404002
- Part serial: 1216
- Condition: Empty
- Location: Door Slide
- Part time: 16,322 hours, 4,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 EMERGENCY POWER RESERVOIR DOOR L1 BOTTLE PRESSURE READS ZERO. CORRECTIVE ACTION: REMOVED AND. REPLACED. L1 RESERVOIR DOOR BOTTLE IAW B757 AMM 52- 11. (0696836)
